# SDR DL72K000866

- Difficulty date: May 1, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- Aircraft time: 60,366 hours, 47,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B1 LETTER CK, .5 INCH CRACK AT RT TORQUE BOX VERTICAL WEB UPPER LIGHTENING HOLE STA 1323.  REPAIRED PER MM 53-11-0.
